# SDR ASAA2019032328738

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 40,589 hours, 12,435 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Motor
- Part number: 305RAA1
- Part serial: AS05444
- Condition: Faulty
- Location: Autothrottle Sys
- Part time: 39,751 hours, 12,160 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO HISTORY OF THROTTLE SPLIT. GROUNDED - YES. ENGINEERING REQUEST - REMOVED AND REPLACED FCC A PER AMM 22-11-33. REMOVED AND REPLACED THE AUTOTHROTTLE SERVO MOTOR PER AMM 22-31-91, OPS CHECK GOOD PER SAME. ACCOMPLISHED FCC LLM MAINTENANCE TEST PER AMM 22-11-33-400-801 STEP J. (1) (A AND B) TEST SUCCESSFUL. ETOPS GROUND VERIFICATION SUCCESSFUL.
